# SDR AWXA0000322

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 5 hours, 6 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: 664700500AD
- Part serial: 2800
- Condition: Failed
- Location: E/E Bay
- Part time: 4 hours, 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT RETRACT UNTIL 2ND ATTEMPT.  EXCESSIVE VIBRATION NOTICED DURING GEAR RECYCLE.  REPLACED FAULTY NR 2 LGCIU BITE AND GEAR SWING, OPS CHECK GOOD.  TT 0064391 M+E= 26-3230-9-0017.
